# SDR QXEA0101924

- Difficulty date: November 13, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT WING SKIN LOWER SURFACE SUPPORT STRUCTURE CHAFED.  REPAIRED IAW FOKKER SRM 53-01-01, PAGE 5 AND SRM 51-30-00, PAGE 701-706.
